# SDR CA020715006

- Difficulty date: June 21, 2001
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330335
- Part serial: 99145H8411
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN`S WINDSHIELD SHATTERED WHILE IN CRUISE AT 35,000 FEET. PRESSURIZATION WAS NORMAL. FLIGHT DIVERTED TO TXK.
